# SDR FDEA200911234351

- Difficulty date: November 23, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 620 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUT-OUT INNER SKIN GOUGED STA 620 STR 4L.  CUTOUT DAMAGE AREA 3 EA. DIM(7/8" X 7/8") IAW EA 7-5310-135508.  HFEC INSPECTED AREA IAW NDTM 51-00-00 FIG 27 PT6 NO DEFECTS NOTED.  PERFORMED .040" INSURANCE CUTOUT IAW EA 7-5310-135508, FABRICATED REPAIR DOUBLER AND FILLERS IAW EA 7-5310-135508.  TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED REPAIR PARTS DOUBLER AND FILLER IAW  SRM 51-30-2 AND EA 7-5310-135508.
